Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$K_r \left( {\mathbf {Z}/p^2 } \right)$ and $K_r \left( {\mathbf {Z}/p\left[ \varepsilon \right]} \right)$ for $p \geqslant 5$ and $r \leqslant 4$


Authors: Leonard Evens and Eric M. Friedlander
Journal: Bull. Amer. Math. Soc. 2 (1980), 440-443
MSC (1970): Primary 18F25, 18H10, 20G10; Secondary 18G40
MathSciNet review: 561528
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 18H10, 20G10, 18G40

Retrieve articles in all journals with MSC (1970): 18F25, 18H10, 20G10, 18G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14759-X
PII: S 0273-0979(1980)14759-X